# SDR ABXA010816

- Difficulty date: April 4, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 51,463 hours, 42,223 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN.  FOUND UPPER HOOK NOT CLEARING TO ALLOW WINDOW TO OPEN.  ADJUSTED UPPER ROD WINDOW IAW DC-9 MM, OPS CHECKED GOOD.
